Open Access
Translator Disclaimer
2014 The complement of Fermat curves in the plane
Seth Dutter, Melissa Haire, Ariel Setniker
Involve 7(5): 611-618 (2014). DOI: 10.2140/involve.2014.7.611

Abstract

In this paper we will examine the affine algebraic curves defined on the complement of Fermat curves of degree five or higher in the affine plane. In particular we will bound the height of integral points over an affine curve outside of an exceptional set.

Citation

Download Citation

Seth Dutter. Melissa Haire. Ariel Setniker. "The complement of Fermat curves in the plane." Involve 7 (5) 611 - 618, 2014. https://doi.org/10.2140/involve.2014.7.611

Information

Received: 31 August 2012; Revised: 20 January 2013; Accepted: 21 January 2013; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1368.14037
MathSciNet: MR3245838
Digital Object Identifier: 10.2140/involve.2014.7.611

Subjects:
Primary: 14G25

Keywords: Fermat curve , function field , Mason's theorem

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.7 • No. 5 • 2014
MSP
Back to Top